# SDR VNAA0209025

- Difficulty date: September 17, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 17,549 hours, 20,752 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 13046
- Condition: Discharged
- Location: Cabin
- Part time: 11,458 hours, 9,837 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY FLOOR LIGHTING AT ROW 11 WAS NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE 7LK EMERGENCY BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
